Perrigo Cold & Flu Multi-Relief MAX...

Perrigo Cold & Flu Multi-Relief MAX sachets

€7.60
VAT included

10 Sachets - Perrigo Cold & Flu Multi-Relief Max Powder for Oral Solution

 

Perrigo Cold & Flu Multi Relief Max Powder for Oral Solution Paracetamol 1000 mg, Guaifenesin 200 mg, Phenylephrine 12.2 mg. For the relief of symptoms of colds, flu, sinusitis and chesty coughs. Do not take with any other paracetamol-containing products or with other cold, flu or decongestant products. Always read the leaflet.

Relief from both cold and flu symptoms, including

  • Aches & Pains
  • Congestion
  • Fever
  • Chesty Cough
  • Sore Throat


This medicine is used for the relief of the symptoms of colds and ­flu and the pain and congestion of sinusitis, including aches and pains, headache, blocked nose and sore throat, chills and feverishness (high temperature). It can also loosen stubborn mucus (phlegm) and provide relief from chesty coughs.

5012616265419
No reviews

Customers who bought this product also bought:

Product added to wishlist

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.